Periodic spotted patterns in semi-arid vegetation explained by a propagation-inhibition model release_hfszkhuranafhjmkmeibuaheum

by P. Couteron, O. Lejeune

Published in Journal of Ecology by Wiley.

2001   Volume 89, p616-628

Archived Files and Locations

application/pdf  2.8 MB
file_n2wpdlh2nbfnlgx5l2yq2scpqi
hal.inria.fr (repository)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2001
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0022-0477
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 1ed9fb40-dcf7-44e6-a59d-deecf8605d6e
API URL: JSON